# SDR ABXA070361

- Difficulty date: October 23, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 45,336 hours, 45,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 49157191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 775, LEFT BUTT LINE 12, FLOORBEAM ATTACH STRAP CRACKED.  REMOVED AND REPLACED ATTACH STRAP FS 775, LEFT BUTT LINE 12 IAW DC9 SRM.
